International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 4, Pages 823-825
Some generating functions of modified Bessel polynomials from the
view point of Lie group
Department of Mathematics, Bangabasi Evening College, 19 Scott Lane, Calcutta 700 009, India
Received 31 May 1984
Copyright © 1984 Asit Kumar Chongdar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we have derived a class of bilateral generating relation for modified Bessel polynomials from the view point of Lie group. An application of our theorem is also pointed out.